# SDR SWIA971313

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT A GREEN LIGHT REMAINS ON AT ALL TIMES WHEN CYCLING LANDING GEAR, LEFT RED A DISAGREEMENT LIGHT STAYS OUT.  RETURNED TO FIELD.  REPLACED LEFT STRUT GREEN A LIGHT PROX SENSOR.  SWUNG GEAR SEVERAL TIMES, OPS CHECKS GOOD.
